Freaking out - large visible lump/swelling raised area after sub cue self-injection with 2ml magnesium today. What should i do?

Hi all

I self inject with C, B1,6,12 and recently magnesium, Am on a 10 week course of 1 shot weekly. Today wasmy 4th shot. I managed to get 2ml in (the whole amp) - usually i can only get 1 ml in.

Anyhow, i never rubbed as some say and others say dont. An hour later in the bath i was shocked at how visibly raised it is. I can also feel a large undefined lump.

I did 2 x 1ml shots in close-ish area (as i needed enough space for all my other shots as well)

Do i need to do anything or will it go away and how long will it take?

5 Replies

oldestnewest
  • Hi bluedaffodil you could have phelbitis got this when i had glucose intolernce test check symptoms on the net ifso have to go docs get antibiotics x

  • Bluedaffodil,

    No-one here is qualified to give you the medical advice you so clearly need.

    Even someone who has appropriate medical qualifications would not be able to provide the required advice here, and without seeing you.

    You need to go and be seen, in person, by an appropriately qualified practitioner. It might well be necessary to take samples for analysis.

    To reassure others, people self-injecting like this are rare and it is inadvisable to do so except when properly prescribed, advised and trained - therefore having medical backup, if ever required. We would never advise this approach.

    Rod

  • For the record, i do have a prescription,a private one - because the nhs has demonstrated an inability over many years to effectively manage my health

  • Hi bluedaffodil

    you may find this useful:

    drmyhill.co.uk/wiki/Magnesi...

    why do you inject 2mls? seems a bit much in one go :) at least for subcutaneous magnesium.

    I used to inject 0.5 mls subcutaneously as per dr Myhill's webpage and this did create small lumps and I rubbed them like it says on there, this helped them to dissipate.

  • Lumps are quite often just a result of injecting. Sometimes it is because of the substance itself or because it isn't deep enough in other words are you certain that it is a sub cut injection as opposed to an intramuscular one? Sometimes it can be because it goes in too fast and as you say there wasn't much room. A lump in itself isn't necessarily a bad thing, bit inconvenient. Worry if you have inflammation, swelling or irritation that is inceasing, then you ned to see someone urgently. Otherwise It should disperse over a few days.

You may also like...